Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 20, NWS Tallahassee, FL

March 27, 2011Grady County, Thomas County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 27, 2011, 1:45 PM EDT for Grady County, Thomas County, Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2011, 1:45 PM EDT (17:45 UTC)
Expired
Mar 27, 2011, 2:30 PM EDT
In force
45 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Grady County, GA, Thomas County, GA

The radar

The Tallahassee radar (KTLH), 70 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 1:53 PM EDTHAIL 1.753 Nw Cairo, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 9:55 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1068 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1068 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WUUS52 KTAE 271745
SVRTAE
GAC131-275-271830-
/O.NEW.KTAE.SV.W.0020.110327T1745Z-110327T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
145 PM EDT SUN MAR 27 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...
  CENTRAL GRADY COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 230 PM EDT

* AT 140 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND          
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  WHIGHAM...AND MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CAIRO...OCHLOCKNEE AND THOMASVILLE

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3104 8400 3104 8394 3081 8393 3085 8438
      3101 8438 3108 8404 3107 8401
TIME...MOT...LOC 1745Z 258DEG 28KT 3092 8432

$$

38-GODSEY
2 follow-up statements
246 
WWUS52 KTAE 271757
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
157 PM EDT SUN MAR 27 2011

GAC131-275-271830-
/O.CON.KTAE.SV.W.0020.000000T0000Z-110327T1830Z/
THOMAS GA-GRADY GA-
157 PM EDT SUN MAR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHERN GRADY AND NORTHWESTERN THOMAS COUNTIES...

AT 153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR CAPEL...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRADY 
CO A/P...SPENCE...PINE PARK...OCHLOCKNEE...DAWESVILLE...THOMASVILLE 
AND PASCO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO GOLF BALL SIZE HAS BEEN REPORTED 3 MILES NORTH OF CAIRO 
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST ALABAMA AND NORTH FLORIDA AND SOUTHWESTERN
GEORGIA.

&&

LAT...LON 3104 8400 3104 8394 3081 8393 3085 8438
      3101 8438 3108 8404 3107 8401
TIME...MOT...LOC 1756Z 258DEG 28KT 3094 8422

$$

38-GODSEY
026 
WWUS52 KTAE 271816
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
216 PM EDT SUN MAR 27 2011

GAC131-271825-
/O.CAN.KTAE.SV.W.0020.000000T0000Z-110327T1830Z/
GRADY GA-
216 PM EDT SUN MAR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GRADY COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAD MOVED EAST INTO THOMAS 
COUNTY...THUS THE WARNING HAS BEEN CANCELLED. 

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST ALABAMA AND NORTH FLORIDA AND SOUTHWESTERN 
GEORGIA.

LAT...LON 3107 8401 3104 8400 3104 8394 3081 8393
      3082 8408 3092 8408 3094 8410 3097 8412
      3106 8412 3108 8408 3108 8403
TIME...MOT...LOC 1815Z 258DEG 28KT 3097 8405

$$

GAC275-271830-
/O.CON.KTAE.SV.W.0020.000000T0000Z-110327T1830Z/
THOMAS GA-
216 PM EDT SUN MAR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHWESTERN THOMAS COUNTY...

AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR OCHLOCKNEE...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DAWESVILLE...THOMASVILLE AND PASCO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST ALABAMA AND NORTH FLORIDA AND SOUTHWESTERN 
GEORGIA.

&&

LAT...LON 3107 8401 3104 8400 3104 8394 3081 8393
      3082 8408 3092 8408 3094 8410 3097 8412
      3106 8412 3108 8408 3108 8403
TIME...MOT...LOC 1815Z 258DEG 28KT 3097 8405

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 11:18 AM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Mar 27, 11:18 AM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1118 AM EDT SUN MAR 27 2011

...SEVERE THUNDERSTORMS WITH LARGE HAIL POSSIBLE TODAY...

.DISCUSSION...
THE 12 UTC REGIONAL SURFACE ANALYSIS SHOWED A WAVY COLD FRONT FROM
THE SC COAST...THROUGH CENTRAL GA AND AL...TO COASTAL TX. LIKE
YESTERDAY...THERE WERE SCATTERED THUNDERSTORMS ALONG THIS
FRONT...AND SEVERAL SEVERE THUNDERSTORMS WARNINGS HAVE BEEN ISSUED
BY WFOS TO OUR NORTH SO FAR THIS MORNING. VAPOR IMAGERY AND UPPER
AIR DATA SHOWED A SUBTLE SHORT WAVE OVER LA/MS...AND WE EXPECT
THIS DISTURBANCE TO INTERACT WITH THE APPROACHING FRONTAL SYSTEM
AND ANY EXISTING MESOSCALE BOUNDARIES TO PRODUCE SCATTERED
THUNDERSTORMS OVER OUR FORECAST AREA...MAINLY DURING THE
AFTERNOON. CURRENT MODEL INITIALIZATION FIELDS AND ANALYZED VAD
WIND PROFILE DATA INDICATE 0-6 KM VERTICAL WIND SHEAR MAGNITUDES
FROM 30 TO 50 KT...BUT THESE WILL LIKELY REACH A PRETTY UNIFORM
50 KT THIS AFTERNOON AS THE AFOREMENTIONED UPPER LEVEL SHORT WAVE
APPROACHES. THE BOUNDARY LAYER IS VERY MOIST...AND ALL NWP
GUIDANCE FORECASTS SBCAPE VALUES BETWEEN 1000 AND 2000 J/KG. IN
ADDITION TO FAVORABLE SHEAR...MOISTURE...AND CAPE...THERE REMAINS
A STEEP MID LEVEL LAPSE RATE OVER OUR REGION WITH THE ELEVATED MIXED
LAYER ABOVE 650 MB. ALL OF THESE PARAMETERS...PLUS UPSTREAM RADAR
TRENDS...SUPPORT A THREAT FOR UNUSUALLY LARGE HAIL (FOR OUR AREA
AT LEAST) PRODUCED BY SUPER CELLS OVER OUR FORECAST AREA THIS
AFTERNOON. DAMAGING WINDS WILL ALSO BE POSSIBLE. THE TORNADO
THREAT APPEARS SMALL DUE TO UNIMPRESSIVE LOW LAYER SHEAR (15-
20 KT)...BUT THESE VALUES ARE NOT LOW ENOUGH TO DISMISS THE THREAT
COMPLETELY...NOR CAN WE RULE OUT LOCALLY FAVORABLE REGIONS NEAR
MESOSCALE BOUNDARIES.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS HAVE TEMPORARILY ENDED ACROSS MOST
OF THE TRI-STATE AREA THIS MORNING...WHILE WIDESPREAD MVFR
CONDITIONS PERSIST IN A VERY MOIST LOW LEVEL ENVIRONMENT. A
FRONTAL BOUNDARY ACROSS NORTH CENTRAL GEORGIA AND ALABAMA WILL
CONTINUE TO PUSH SLOWLY SOUTHWARD TODAY AND TONIGHT...SERVING AS
THE FOCUS FOR MORE SHOWER AND THUNDERSTORM ACTIVITY BEGINNING BY
EARLY AFTERNOON AND CONTINUING INTO THE NIGHTTIME
HOURS...ACCOMPANIED BY MVFR TO LOCAL IFR CONDITIONS. SOME STORMS
WILL BE ACCOMPANIED BY HAIL AND STRONG WINDS LATER THIS AFTERNOON.
OTHERWISE SOUTHWEST WINDS WILL BECOME 10-15 MPH AND GUSTY AGAIN BY
LATE MORNING THROUGH THE AFTERNOON HOURS. WIDESPREAD MVFR
VISIBILITIES AND IFR CEILINGS WILL REDEVELOP OVERNIGHT ACROSS THE
AREA.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

AVIATION...DUVAL
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Mar 27, 11:26 AM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1126 AM EDT SUN MAR 27 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-281530-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1126 AM EDT SUN MAR 27 2011 /1026 AM CDT SUN MAR 27 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SEVERE THUNDERSTORMS WITH LARGE HAIL POSSIBLE TODAY...

AN APPROACHING COLD FRONT TO THE NORTH AND WEST WILL BRING A GOOD
CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON. AS WAS THE
CASE ON SATURDAY...STRONG WINDS ALOFT...AMPLE MOISTURE...AND
DAYTIME HEATING WILL HELP SOME OF THESE STORMS BECOME
SEVERE...WITH LARGE HAIL THE PRIMARY THREAT. SOME OF THE HAIL
COULD BE UNUSUALLY LARGE. WE RECEIVED REPORTS OF GOLF BALL SIZED
HAIL SATURDAY...AND SIMILAR SIZED HAIL WILL BE POSSIBLE AGAIN THIS
AFTERNOON. DAMAGING WIND GUSTS ARE ALSO POSSIBLE. CONDITIONS DO
NOT APPEAR FAVORABLE FOR A MAJOR TORNADO OUTBREAK...BUT A BRIEF
TORNADO OR TWO CAN NOT BE RULED OUT. THE OVERALL SEVERE WEATHER
THREAT IS EXPECTED TO DIMINISH AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE COLD FRONT IS EXPECTED TO STALL IN OUR VICINITY ON MONDAY
WITH SCATTERED SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE
STRONG TO SEVERE...MAINLY IN FLORIDA. THIS RAIN WILL PERHAPS
HERALD THE BEST CHANCE FOR SOME DROUGHT RELIEF ACROSS THE FLORIDA
BIG BEND AND PANHANDLE AND SOUTHERN SECTIONS OF SOUTH CENTRAL
GEORGIA...WHERE ONGOING WILDFIRES HAVE BECOME HAZARDOUS DUE TO THE
ONGOING DROUGHT AND VERY WARM AND DRY WEATHER SINCE THE IDES OF
MARCH.

IN FACT...MORE UNSETTLED WEATHER COULD BE IN STORE FOR THE REGION
BY WEDNESDAY AND THURSDAY OF NEXT WEEK...AFTER JUST ONE DAY OF DRY
CONDITIONS. RAIN WILL DECREASE AGAIN FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED. IT IS UNLIKELY THAT AMATEUR
RADIO SUPPORT WILL BE NEEDED...BUT RADIO OPERATORS ARE ASKED TO
MONITOR THE SITUATION CLOSELY FOR UPDATES.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER/BLOCK

In the hours before

Special weather statement, Mar 27, 1:14 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
114 PM EDT SUN MAR 27 2011

ALZ065-066-271815-
COFFEE-DALE-
1214 PM CDT SUN MAR 27 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COFFEE AND DALE
COUNTIES IN SOUTHEAST ALABAMA...

* UNTIL 115 PM CDT

AT 1208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NEW BROCKTON...OR NEAR RICHBURG...MOVING
EAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  FORT RUCKER BY 1230 PM CDT.
  OZARK BY 1240 PM CDT.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3162 8542 3135 8542 3132 8600 3154 8601
TIME...MOT...LOC 1714Z 266DEG 29KT 3142 8588

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:08 PM EDTTornado WarningTAELee22 min
Mar 27, 2:13 PM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier47 min
Mar 27, 2:30 PM EDTSevere Thunderstorm WarningTAEClay, Quitman, Randolph45 min
Mar 27, 2:31 PM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Early, Miller44 min
Mar 27, 3:13 PM EDTSevere Thunderstorm WarningTAEEarly, Miller47 min
Mar 27, 3:18 PM EDTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes42 min
Mar 27, 3:56 PM EDTSevere Thunderstorm WarningTAEBaker, Early, Miller, Mitchell50 min
Mar 27, 3:58 PM EDTSevere Thunderstorm WarningTAELanier, Lowndes32 min
Mar 27, 4:03 PM EDTTornado WarningTAEBaker, Miller, Mitchell27 min
Mar 27, 4:05 PM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lowndes40 min
Mar 27, 5:07 PM EDTSpecial Weather StatementTAEBaker, Decatur, Early, Miller, Seminole53 min
Mar 27, 5:17 PM EDTSevere Thunderstorm WarningTAEEarly, Miller, Seminole43 min
Mar 27, 5:45 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Grady, Miller, Mitchell45 min
Mar 27, 6:00 PM EDTSevere Thunderstorm WarningTAEEarly, Miller, Seminole14 min
Mar 27, 6:31 PM EDTSevere Thunderstorm WarningTAEGrady, Thomas44 min
Mar 27, 6:39 PM EDTSpecial Weather StatementTAEBrooks, Lanier, Lowndes51 min
Mar 27, 6:49 PM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lowndes41 min
Mar 27, 7:15 PM EDTSevere Thunderstorm WarningTAEBrooks, Thomas30 min
Mar 27, 7:17 PM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Lanier, Lowndes43 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.